MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-62
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an eqa sample with an ethanol result of <0 mg/l.A rule within the aliniiq ams software was used to generate this result; however, this is not an expected result.The result below the limit of quantification should be reported as <100 mg/l.The ethanol results was incorrectly multiplied (x10) when results received from the instrument was <10.When results were received from instrument it was calculated and sent to lis as <0.The customer added an updated standard rule and tested manually, and it all worked fine.3 samples were tested and resulted in <100 mg/l, 1380 mg/l and 2710 mg/l.The last two were iqc samples and the results were approximately 10x the target values (measured in mg/dl, so this is correct).The first sample was water.The new rule appears to be working correctly.There is no report of impact to patient management at this time.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Technical investigations performed by the abbott specialist found the aliniq ams rule that was installed was different to the current standard rule (data element was different).The generation of incorrect test results by aliniq ams was due to a misalignment in the data element name in the rule code occurred during the recompilation and activation of the imported rules at the new production server in the customer environment for the aliniq ams upgrade.The ams rule was disabled and replaced by a standard library and was successfully tested by the customer.The aliniq ams verification check of correctness completion of upgrade was successfully performed and documented.The configuration error caused by data elements names misalignment in the specific library was not detected during the verification because the cases when the specific situation occurs is rare.The incorrect alc test results released by the middleware to lis was due to a combination of multiple factors: compilation of the unexpected library code during the aliniq ams upgrade.A rare case which lead to this mismatch was not considered during the aliniq ams verification before go live after the upgrade.Before the upgrade the library with the correct code was active and aliniq ams v2.06 transmitted correct test results.Trending review determined no trends for the issue for the product.Device history record review did not show any nonconformances or potential non-conformances related to the issue described in the current complaint.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency with the aliniq ams was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16145727
Report Number3004032053-2023-00001
Device Sequence Number5743331
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public00380740200169
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-62
Device Catalogue Number03R89-62
Device Lot NumberOCE00918
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown